# SDR HALA2023013000018

- Difficulty date: January 29, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N209HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08186
- Aircraft time: 13,012 hours, 2,958 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Controller
- Condition: Faulted
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS-DURING CRUISE LT FUEL TANK TEMP FLUCTUATED BETWEEN -10 DRGREES C TO 49 DEGREES C. REMOVED AND REPLACED FQIC AT 3QT IAW AMM 28-42-34-000-001-A AND 28-42-34-400-001-A. OPS CK GOOD. NO FAULTS. OK TO CONTINUE SVC.
